# SDR USAASA02091

- Difficulty date: October 26, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N116US
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: L83A13610
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

PHL - FLT 596 - EN ROUTE SJU-PHL, A FUEL ODOR WAS REPORTED AT THE EMERGENCY EXIT ROW DURING THE FLIGHT.  ADDITIONALLY, THE RIGHT HAND INNER FUEL TANK QUANTITY DECREASED ABOVE NORMAL UNITS.  ALL TANK PUMPS WERE TURNED OFF AT GRAVITY FEED ALTITUDE.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WING, INNER CELL, WATER DRAIN OUTER VALVE ASSEMBLY.  LEAK CHECKS OK.  (M)
